About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 897198, 15 pages
http://dx.doi.org/10.1155/2012/897198
Research Article

On Coupled Fixed Point Theorems for Nonlinear Contractions in Partially Ordered -Metric Spaces

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 31 July 2012; Revised 2 October 2012; Accepted 2 October 2012

Academic Editor: Simeon Reich

Copyright © 2012 S. A. Mohiuddine and Abdullah Alotaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. Mohiuddine and Abdullah Alotaibi, “On Coupled Fixed Point Theorems for Nonlinear Contractions in Partially Ordered -Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 897198, 15 pages, 2012. doi:10.1155/2012/897198